# SDR AMTA200300657

- Difficulty date: May 16, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS IN FRONT OF THE AFT RIGHT LAV IS DISCOLORED.  REMOVED AND REPLACED DAMAGED SECTION OF PHOTOLUMINESCENT STRIP REF MM 33-51-15-2.  (M)
